# SDR DALA2023112909796

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 11,305 hours, 5,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-WORKED SLAT TRACK #5 UPPER SURFACE AFT ROLLER. MAX. MATERIAL REMOVED 0.001", REMAINING THICKNESS TAPERS FROM .199" TO .200". UPPER SURFACE FWD ROLLER MAX. MATERIAL REMOVED 0.001", REMAINING THICKNESS 0.198", LOWER SURFACE FWD ROLLER. MAX. MATERIAL REMOVED 0.003", REMAINING THICKNESS TAPERS FROM 0.197" TO 0.198". (LP# 0084155)
